# SDR CA120207006

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,606 hours
- Engine: Pwa PW535A
- System (JASC): 3200 · Landing Gear System
- Part: Screw
- Part number: AN525R18
- Condition: Sheared
- Location: Trunnion Fairing
- Part time: 2,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED WHILE CLEANING ACFT A MISSING SCREW IN THE LT MAIN GEAR TRUNION FAIRING.  SCREW WAS REPLACED WITH NEW.  THIS HAS HAPPENED BEFORE ON THE OTHER ENCORE ACFT AND WILL LIKELY HAPPEN AGAIN.  THE FAIRING COULD COME OFF IN FLIGHT IF THIS SCREW IS MISSING AND POSSIBLY JAMM UP IN GEAR DOOR UPON RETRACTION.
